# SDR EISA95402

- Difficulty date: September 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290NE
- Make and model: Boeing 727-25
- Aircraft serial: 18972
- System (JASC): 2730 · Elevator Control System
- Part: Bob Weights
- Part number: 65C337351
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR TAB HAS 3 BOB WEIGHTS CRACKED.  REMOVED AND REPLACED BOB WEIGHTS AND BALANCED TAB IAW SRM 51-80-9 INSTALLED LEFT ELEVATOR TAB IAW MM 27-30-11, RIG AND OPS CHECK IAW 27-30-0.  (M)
